# SDR SIMA20230526001

- Difficulty date: May 26, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N870NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 23,196 hours, 29,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Part number: 17007409002
- Condition: Cracked
- Location: Fr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RH FR 8 CRACKED JUST BELOW DV WINDOW FRAME (MARKED) (MAJOR REPAIR)-C/A-RAR COCKPIT RH FR 8 JUST BELOW DV WINDOW FRAME IAW EMB 170 SRM 51-40-08
